# SDR CA951130016

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Condition: Displaced
- Location: Crankshaft
- Part time: 98 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE PILOT NOTICED OIL STREAMING BACK ALONG CANOPY. AN EMERG WAS DECLARED & ACFT LANDED.ENG WAS SHUTDOWN IMMEDIATELY & ACFT TOWED TO MAINT.THE OIL LEVEL PRIOR TO FLT WAS 6  QUARTS AFTER ENG SHUTDWN THE OIL LEVEL WAS CHECKED AT 3.5 QUARTS.POST FLT INSP FOUND THE FRONT CRANKSHAFT SEAL WAS POPPED OUT OF THE CRANKCASE.THE PROPELLER WAS REMOVED FOR INVESTIGATION & NO DEFECTS WERE FOUND.THE ENGINE OIL FILTER & SCREENS SHOWED NO DEFECTS.CRANKSHAFT SEAL WAS INSPECTED & FOUND SERVICEABLE.SEAL REINSTALLED.ENGINE BREATHER LINES LAGGED.IT IS SUSPECTED THAT THE ENG BREATHER LINES FROZE & THE CRANKCASE PRESSURIZED & THE SEAL POPPED OUT.ACFT RETURNED TO SERVICE.
